Hi ladies. I have spent the last hour searching for my answer in here so I would have to bother you with a question, but I just can't find anything relating to what I am going through. I have had Paragard since March. I had a wonderful insertion. No cramping, no bleeding, nothing... My period resumed as usual and right on schedule after insertion. My cycles are usually 32 days, and since having Paragard, they have continued this way. This month, however, I am going on 40 days with no period. I know I had sex the day and whole week I ovulated. I feel just like I did last time I was pregnant... Very tired, dizzy, hungry, etc... But I also know that Paragard was designed to keep me from getting pregnant and I kind of trust it to do that. Therefore, I haven't let myself think that I could be. I guess I'm just questioning if it is normal for my period to be this late. Nothing else in my life has changed... No diet changes, no stress, activity level... all the same. Also, I have checked my strings. They seem about the same. I called my OBGYN and they want me to come in next week to get it checked out. Just wondering what you all think! Thanks so much!